- 10-13-2011, 12:02 PM
I am doing some educated speculation here, but I started up Kre-Alkalyn a little while back, and not too long after starting it, I got really sick with flu-like symptoms and my tonsils got really enlarged. Since then, i've felt a lot better and been able to resume working out, but my tonsils are still pretty enlarged and sometimes flare up even worse and hurt for a day or so. I'm still taking the Kre-Alkalyn, and the reason for that is that I've been taking creatine for quite a long time with no issues, so I didn't think there was anything in Kre-Alkalyn that could initiate some kind of allergic reaction or something. Has anyone heard of anything like this, an allergic or adverse reaction to Kre-Alkalyn but not another type of creatine? I am going to stop the Kre and switch to another form of creatine, which i'm sure some of you would suggest even if I didn't have this issue...Thanks guys!
- 10-15-2011, 09:04 PM
- 10-15-2011, 09:24 PM
Tonsilitis perhaps? It's surely not the KA! I've been using it for close to 3 years without any problems.
10-15-2011, 10:08 PM
It's not the creatine or anything within KA. Did you see a ENT when you felt these symptoms?
Similar Forum Threads
- By EctoPower in forum SupplementsReplies: 45Last Post: 05-02-2011, 07:11 PM
- By triton185 in forum SupplementsReplies: 4Last Post: 05-28-2010, 07:51 AM
- By Matt6969 in forum SupplementsReplies: 8Last Post: 05-05-2010, 05:11 PM
- By smutty in forum NutraplanetReplies: 4Last Post: 04-07-2008, 05:29 PM
- By macsheezy in forum Supplement LogsReplies: 8Last Post: 04-19-2006, 12:10 AM